Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonnegative idempotent matrices

Author: Ralph DeMarr
Journal: Proc. Amer. Math. Soc. 45 (1974), 185-188
MSC: Primary 15A48
MathSciNet review: 0354738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elementary ideas in the theory of partially ordered linear algebras are used to describe the structure of nonnegative idempotent matrices. In particular, we obtain a kind of ``spectral decomposition'' theorem for such matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48

Retrieve articles in all journals with MSC: 15A48

Additional Information

PII: S 0002-9939(1974)0354738-X
Keywords: Partially ordered linear algebra, matrix inequalities, idempotent matrices
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia